Balanced egalitarian redistribution of income

Sprumont, Yves 1997, Balanced egalitarian redistribution of income, Mathematical social sciences, vol. 33, no. 3, pp. 185-201, doi: 10.1016/S0165-4896(96)00835-9.

Attached Files
Name Description MIMEType Size Downloads

Title Balanced egalitarian redistribution of income
Author(s) Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Journal name Mathematical social sciences
Volume number 33
Issue number 3
Start page 185
End page 201
Total pages 17
Publisher Elsevier BV
Publication date 1997-06-01
ISSN 0165-4896
Language eng
DOI 10.1016/S0165-4896(96)00835-9
Indigenous content off
Field of Research 01 Mathematical Sciences
14 Economics
16 Studies in Human Society
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143863

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 13 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 29 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:30:29 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.